# SDR W8PA970178

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L307BPEGPL
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING LAMP MISSING AT ROW 17.  REINSTALLED LAMP.  (M)
